# SDR DL72K990383

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417DA
- Make and model: Boeing 727232
- Aircraft serial: 21259
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER WING STRINGERS 13 AND 14 AT WS 629.  CRACKED STRINGER TO RIB TAB.  ACTION TAKEN, ERA 332815-14AD.
